# SDR SWAA2023062270608

- Difficulty date: January 6, 2022
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,987 hours, 39,474 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Disengaged
- Location: Zn 700 Landing G
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF GEAR HANDLE MOVED TO UP POSITION ALL THREE GEAR RETRACTED UP AND LOCKED; WHEN HANDLE WAS PLACED TO THE OFF POSITION THE NOSE GEAR STARTED TO EXTEND. HANDLE WAS RECYCLED TO UP NOSE GEAR RET ON TAKE OFF GEAR HANDLE MOVED TO UP POSITION ALL THREE GEAR RETRACTED UP AND LOCKED WHEN HANDLE WAS PLACED TO THE OFF POSITION THE NOSE GEAR STARTED TO EXTEND. HANDLE WAS RECYCLED TO UP NOSE GEAR RETRACTED UP AND LOCKED WITH LIGHTS OUT. HANDLE MOVED TO OFF POSITION. ALL GEAR REMAINED UP AND LOCKED ALL GEAR INDICATIONS WERE NORMAL. ON ARRIVAL ALL LANDING GEAR EXTENDED NORMALLY.<[01] OK TO CONTINUE PER MEL 32-16-01 SP32 AND SP1 C/W;[02] PERFORMED SATISFACTORILY OPERATIONAL TEST OF NLG EXTENTION AND RETRACTION 5 TIMES. NO DEFECTS OR DISCREPANCIES NOTED REF MM 32-33-00
